# SDR FDEA202211032896

- Difficulty date: November 3, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24120
- Aircraft time: 59,032 hours, 28,658 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: N/A
- Stage of operation: IN
- How discovered: W
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

CORRODED FLOOR BEAM LOCATED AT STA 720 LBL 45-LBL 64 PERFORMED FLOOR BEAM REPAIR PER SRM 53-00-51-2R  , FIG. 201, REPAIR 8 DAMAGE ON THE FLOOR BEAM   UPPER CHORD AT THE SIDE OF THE BODY      MAJOR REPAIR
